# SDR CA960606011

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Locking Pin
- Part number: BLC3LA12S
- Condition: Loose
- Location: Pin End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIP PIN USED TO HOLD BLADE BOLT IN BLADE FOLDING SETUP, MISSING BALL BEARINGS.
